Jump to content

Search the Community

Showing results for tags 'nerve pain'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. I don't find informations about it in the site (but if it's not a right place to post it, please some moderators to move it). I would to ask if someone tried this supplement often prescribed for fibromyalgic pain (that sometimes could be similar to pain induced by WD) and had some benefits. Here some informations (from Wikipedia): https://en.wikipedia.org/wiki/Palmitoylethanolamide
  2. Hi ! I am now two years off klonopin. I used it for 13 years. I still now suffer from nerve pain : numbness, buzzing, tingling, burning, pins and needles burning sensation in limbs. But this condition worsens as I started Tapering Luvox last spring. The condition is now so bad that I can't sleep. I also have to deal with muscle pain all over. I really think tapering the SSRI increased that benzo protracted withdrawal related nerve pain symptoms. I had an MRi which is normal. Not sure if I should continue to taper the SSRI or take a break. I am currently half way through...Outside the nerve pain, I haven't noticed other symptoms ! So taking a break ? But if it takes years anyway before nerve pain goes away, this might just be a waste of time stopping to taper Luvox.
  3. I recently have been working on cleansing my system. i was on several pscyh drugs over the years but olanzapine was hell on steroids. i am on my third year of symptoms. the term 'mad as a hatter' comes from chronic mercury exposure while making hats. looking back on my insanity during withdrawal i have to consider my own mercury exposure and its role in my withdrawal symptoms. while discontinuing olanzapine, i developed verbal tics and jerking movements, similar to tourettes syndrome. there is an article on pubmed of a case from olanzapine withdrawal causing tics. ironically, olanzapine is used to treat tics. but eli lily pushes zyprexa on everyone including the elderly and children so thats no surprise. there also seems to be a link between mercury and tourettes and i have five 'silver fillings' in my mouth' and looking back i think my mental health problems began shortly after putting them in. some have been in for almost 20 years now. i don't do sugar or soft drinks anymore but a coke used to make me sick when i was peaking during withdrawal. i would imagine that the hfcs, carbonation, and aluminum from the can combined with acid hitting a mouth full of mercury sounds like a recipe for disaster. so no wonder it made me sick. i have been doing a cleanse and was getting good results for the most part. mostly was trying to deal with parasites and put some the EBV/CFS in its place that i got last summer. i realized too late that i was also mobilizing mercury without a binder in my gut. i was using acetyl cytseine (NAC) and MSM both sulfur based supplements. also organic vitamin c powder, b12 and glutathione. i was planning on removing metals at some point but havent done so. most of the supplements i take can mobilize mercury i realized as they are for detoxing. if you mobilize mercury without a binder you can redistribute it around tissues, organs and brain. so no good. you can get it out but sometimes organ damage can be very long lasting and even permanent. i kind of wish i wouldn't have flushed all that candida down the toilet now bc it was probably at least feeding on my mercury. itll grow back im sure lol. oh boy love how us amateurs have to figure this stuff out on our own. but i seem to have myriad problems happening that are uncharted territory for most steroid and antibiotic GPs. my point of all this is i think there might be a link between mercury exposure and severity of withdrawal. olanzapine isn't easy for anyone and any of them can be hard but withdrawal symptoms and mercury toxicity are almost exactly the same. together i would imagine to be quite synergistic. i have also noticed that my nerve pain has gotten more severe and my kidneys are a little tender in addition to my tics getting worse. but its only been a short time and my symptoms arent that much more severe. so i wonder how much my mercury exposure is preventing me from becoming fully well and exacerbating my withdrawal symptoms or visa versa. i am making plans to get them removed from a biological dentist because you don't want to use a regular dentist. so if you haven't started tapering or are stable and have fillings in you might want to get those out and do a several months long mercury cleanup. it may make your life a lot easier and prevent brain damage. i really have felt brain damaged but i continue to improve but i still have plenty of symptoms. i know im ready for the burning hot nerve pain to be over though and the tics and pretty much all of it to be over. still one more drug to quit to boot. Lord give me strength. anyhow i thought it might be an interesting link to consider in all of this withdrawal business. i would be pretty apprehensive about fish oil myself and never felt super great about taking it but thats just me personally. cheers and God bless.
  4. MY GP wants me to go see a rheumatologist because my basic RA factors are high. Has anybody had any success going to a rheumatologist? I don't have joint pain. I do have neuropathic pain thanks to the darn withdrawal syndrome. Are there auto-immune solutions that can help with withdrawal? Or do they just give more drugs. I'm trying to avoid anything like medications that will make my withdrawal symptoms worse. SJ
  5. Currently taking 40 mg Prozac (fluoxetine), approx 1.5 mg Ativan, and 600 mg Gabapentin for nerve pain. The gabapentin is new (2-3 mos) after a year of awful nerve pain in feet. I am convinced it is related to 12+ years of Klonopin/Ativan (either intra-dose withdrawal or just exhausted receptors, because it would subside with extra Ativan). Basically always low and tired, with intermittent awful anxiety and despair. Can will myself to do things but get exhausted. Foot pain flares up occasionally. Need Ativan to sleep and have weird spacey dreamy sleep. Also being treated for adrenal exhaustion: basically, no cortisol at all. Low serotonin, GABA, dopamine, very high epinephrine. ---------------------------------------------------------------------------- I was first prescribed Klonopin in 2001 for anxiety and IBS symptoms, which were causing me to lose weight. I also needed it for sleep in unfamiliar or stressful situations. I didn't take it regularly until around 2004 (0.5 mg and never increased), and twice switched to Ativan, back and forth. I disliked the nightmares I often got from Klonopin, but found the same issue with Ativan. I was diagnosed with major depression in 2011, and given different AD's like Pristiq, Abilify, Wellbutrin, and Prozac. The Prozac is the one I tolerated best so I have stayed on it except for about a year in 2015 when I tapered off it because I didn't feel any better. Wanted to use acupuncture and diet for mood swings. But I felt worse without it and was weepy and overwhelmed. Back on Prozac in 2016, doc went straight to 40 mg. She wanted to try other things for sleep but I didn't want to add something new when I knew I couldn't stop Ativan. Foot nerve pain finally diagnosed and treated with gabapentin, no one mentioned that this is even more GABA receptor confusion. I'm exhausted and don't know how to make changes without major symptoms and crises.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy